joint pain

by joe hayes
(dublin ireland)

hi fokes , have crohns 10 years maybe more doing well .on asacolon 3 times daily fingers crossed doing the trick.only this week got bad joint pain in all joints ,does this mean internal flare up watch out any suggestions thanks joe

Comments for joint pain

Click here to add your own comments

Joint pain flare-up NEW
by: Annette

One of the problem with Crohn's disease is that it can suddenly seem to flare-up for no reason and happens completely out of the blue. This can happen even years later when you have been congratulating yourself that maybe the disease was gone.

Crohn's is a chronic illness and this means it lasts a long time. It is also called the relapsing and remitting disease. This means that yes, the symptoms are likely to flare-up again. The symptoms can be mild or severe.

There are many flareup side-effects including joint pain, sore skin, diarrhea and, abdominal cramps.

Sometimes there seems to be no reason for it to happen, it just does but certain things can act as a trigger including: stress, smoking and certain foods or drink.

Try keeping a journal of the things you eat or if you are feeling more stressed or pressured and see if it coincides with these flare-ups. It must be painful and frustrating for you but hopefully, it will ease off soon.




Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.